# SDR 2000ZZZX290

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE IN MAIN DECK CARGO DOOR TORQUE TUBE FITTING.  REPAIRED UPPER CARGO DOOR TORQUE TUBE AT STA 380 BETWEEN L4L TO L5L PER EIA ECRA 941-53-072-2.
